# SDR AALA971311

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49171
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 0305 - AFTER TAKEOFF LGA DURING CLIMB-OUT AND AGAIN DURING DESCENT INTO ORD, RED NOSE LANDING GEAR LIGHT ILLUMINATED BRIEFLY.  NO OTHER ABNORMAL INDICATIONS AND AIRCRAFT LANDED ORD WITHOUT INCIDENT. CHECKED NLG WITH NO DEFECTS FOUND.  CHECKED PROXIMITY SWITCH ELECTRONIC UNIT WITH NO FAULTS FOUND.  LUBRICATED NLG AND ACCOMPLISHED NOSE GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED , NORMAL OPERATION.  (X)
